Wrong Dose Of Medication In Children Aged 6 Years?

Illustration of Wrong Dose Of Medication In Children Aged 6 Years?
Illustration: Wrong Dose Of Medication In Children Aged 6 Years? Bing

at night. doc, my son is 6 years 5 months old and has a cough and has been under the doctor’s care and has received medicine. The recipe is for 3 drugs to take 3×1/2, but because I wasn’t paying attention, I gave the wrong dose, instead 3×1 was taken. How do you do it?

1 Answer:

Regards,

In administering drugs during treatment in an ill condition, it is necessary to know each brand or active ingredient of the drug prescribed. So that when given in excessive doses, the possible risks can be identified.

Even if at this time you do not provide information on the name of the drug in question, so that I do not know the composition of this drug, then I can convey several possibilities, namely:

1. Antibiotic drugs, if the administration of oral antibiotics/drinking antibiotics is excessive than the proper dose, then giving one more dose can cause complaints of abdominal discomfort, nausea and diarrhea. So that it can be immediately controlled by giving water and healthy foods and milk to help reduce complaints of side effects. And in general, one-time overdosage is still within normal limits.

However, if the excess dose is given many times, the risk of side effects will be more severe, so you can immediately visit the ER, especially if the mother's child is experiencing drug side effects.

2. cold and cough medicine, if this type of medicine is given in excessive doses at one time, it can cause complaints of nausea, headache, and excessive drowsiness. So you can give enough water and additional milk to help reduce complaints.

And if this drug is given excessively repeatedly, then immediately visit the nearest emergency room to evaluate your child's condition, especially if you get complaints that are increasingly disturbing to your child.

And in general, if you find accompanying complaints after your child takes medication, you should stop treatment for the next 2 days to help clear the drug from your child's body. And immediately visit the nearest ER to avoid the risk of drug poisoning.

And if your child does not experience any complaints, you can stop the medication for the next day to prevent the accumulation of excess doses.

That's the information we can convey, also read the discussion and poisoning-this-drug-symptoms-and-how to deal with it.

dr.Ulfi

: by

Related Question

The Cause Is Often Pain In The Thigh Area But Uric Acid Is Normal?

The Cause Is Often Pain In The Thigh Area But Uric Acid Is Normal?

(1 year ago)

Good evening dokI want to ask my mother has a disease that is called gout but if you check the gout is clean there is absolutely nothing, often my mother is in pain in her thighs s...

Pain In The Sternum To The Ribs When Breathing?

Pain In The Sternum To The Ribs When Breathing?

(3 months ago)

Morning …rnDoc, my middle breastbone hurts sometimes up to my ribs…rnIf I sit up straight it is difficult to take a deep breath… when I cough and sneeze it hurts ...

The Possibility Of Still Being Able To Donate Blood Before Scoliosis Surgery 4 Months Later?

The Possibility Of Still Being Able To Donate Blood Before Scoliosis Surgery 4 Months Later?

(3 months ago)

, I want to donate blood again but in the next few months between 4/5 months I will have scoliosis surgery. Can I still donate my blood? while it’s still a few months away....

Leave a Reply

Your email address will not be published. Required fields are marked *